# SDR IXXA060598O

- Difficulty date: August 11, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 78,978 hours, 31,458 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Part number: 57740355508
- Part serial: ATI052069
- Condition: Bypassing
- Location: Zone 700
- Part time: 78,978 hours, 31,458 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB FROM KSEA, AFTER LANDING GEAR RETRACTION, THE GEAR AND DOOR UNSAFE LIGHT REMAINED ON.  THE CREW COMPLIED WITH THE APPLICABLE CHECK LIST, DURING THE UP-LATCH CHECK THE GEAR FAILED TO UP-LATCH.  THE CREW DIVERTED TO KPDX.  MAINTENANCE INSPECTED THE GEAR AND FOUND THE RIGHT MAIN GEAR RETRACT CYLINDER BYPASSING.  THE RIGHT MAIN GEAR RETRACT CYLINDER WAS REPLACED, ALL OPERATIONAL CHECKS WERE COMPLIED WITH, AND THE AIRCRAFT WAS RETURNED TO SERVICE PER DACO MM 32-32-2.
